Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18651
Title: Coherence of noisy oscillators with delayed feedback
Authors: Goldobin, D
Rosenblum, M
Pikovsky, A
Goldobin, D
First Published: 1-Sep-2003
Citation: PHYSICA A: STATISTICAL MECHANICS AND ITS APPLICATIONS, 2003, 327 (1-2), pp. 124-128
DOI Link: 10.1016/S0378-4371(03)00463-1
ISSN: 0378-4371
Links: http://hdl.handle.net/2381/18651
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.